PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 5 | 1099-1107
Article title

Soliton Solution and Conservation Law of Gear-Grimshaw Model for Shallow Water Waves

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper is going to obtain the soliton solution of the Gear-Grimshaw model that describes the dynamics of two-layered shallow water waves in oceans and rivers. The topological 1-soliton solution will be obtained by the ansatz method. There are several constraint conditions that will be taken care of. This will be followed by the model with power law nonlinearity. Subsequently, the conservation laws for this model will be derived by the aid of multiplier approach from the Lie symmetry analysis. Finally, the F-expansion method will extract a few more interesting solutions to the model.
Keywords
EN
Year
Volume
125
Issue
5
Pages
1099-1107
Physical description
Dates
published
2014-05
received
2013-12-04
References
  • [1] A.H. Bhrawy, M.A. Abdelkawy, A. Biswas, Commun Nonlin. Sci. Num. Simul. 18, 915 (2013), doi: 10.1016/j.cnsns.2012.08.034
  • [2] A.H. Bhrawy, M.A. Abdelkawy, S. Kumar, S. Johnson, A. Biswas, Indian J. Phys. 87, 455 (2013), doi: 10.1007/s12648-013-0248-x
  • [3] A.H. Bhrawy, M.A. Abdelkawy, S. Kumar, A. Biswas, Romanian J. Phys. 58, 729 (2013)
  • [4] E. Bisognin, V. Bisognin, M. Sepulveda, O. Vera, J. Comput. Appl. Math. 220, 290 (2008), doi: 10.1016/j.cam.2007.08.008
  • [5] A. Biswas, M.S. Ismail, Appl. Math. Comput. 216, 3662 (2010), doi: 10.1016/j.amc.2010.05.017
  • [6] A. Biswas, E.V. Krishnan, P. Suarez, A.H. Kara, S. Kumar, Indian J. Phys. 87, 169 (2013), doi: 10.1007/s12648-012-0208-x
  • [7] U. Göktas, W. Hereman, Physica D 123, 425 (1998), doi: 10.1016/S0167-2789(98)00140-7
  • [8] Y. Guo, Y. Wang, Appl. Math. Comput. 217, 8080 (2011), doi: 10.1016/j.amc.2011.03.007
  • [9] A.J.M. Jawad, S. Johnson, A. Yildirim, S. Kumar, A. Biswas, Indian J. Phys. 87, 281 (2013), doi: 10.1007/s12648-012-0218-8
  • [10] A.H. Kara, J. Nonlin. Math. Phys. 16, 149 (2009), doi: 10.1142/S1402925109000376
  • [11] Y.S. Kivshar, B.A. Malomed, Wave Motion 11, 261 (1989), doi: 10.1016/0165-2125(89)90005-X
  • [12] Y. Kivshar, B.A. Malomed, Rev. Mod. Phys. 61, 763 (1989), doi: 10.1103/RevModPhys.61.763
  • [13] H. Triki, M.S. Ismail, Appl. Math. Comput. 217, 1540 (2010), doi: 10.1016/j.amc.2009.06.047
  • [14] A.M. Wazwaz, Appl. Math. Comput. 184, 1002 (2007), doi: 10.1016/j.amc.2006.07.002
  • [15] H. Zhang, Commun. Nonlin. Sci. Num. Simul. 12, 1120 (2009), doi: 10.1016/j.cnsns.2006.01.011
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n506kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.